Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7129

Title: Characterizations by automorphism groups of some rank 3 buildings: 4: hyperbolic p=adic Moufang buildings of rank 3
Authors: van Maldeghem, H.
VAN STEEN, Kristel
Issue Date: 1999
Publisher: SPRINGER
Citation: Geometriae dedicata, 75(2). p. 115-122
Abstract: In this paper, we introduce the p-adic Moufang condition for hyperbolic buildings of rank 3. It is the most obvious and simplest generalization of the p-adic Moufang condition for affine buildings, introduced in Part III of this sequence of papers. We show that p is very restricted, which confirms (but does not prove) the conjecture that no p-adic analogue is possible for the construction of Moufang (hyperbolic) buildings by Ronan and Tits.
URI: http://hdl.handle.net/1942/7129
DOI: 10.1023/A:1005001130872
ISI #: 000080139600001
ISSN: 0046-5755
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.